Algebra, analysis and probability for a coupled system of reaction diffusion equations

AR Champneys, S Harris, J Toland, J Warren, D Williams

Research output: Contribution to journalArticle (Academic Journal)

Translated title of the contributionAlgebra, analysis and probability for a coupled system of reaction diffusion equations
Original languageEnglish
Pages (from-to)69 - 112
Number of pages43
JournalPhilosophical Transactions of the Royal Society A: Physical and Engineering Sciences
Volume349
Publication statusPublished - 1994

Cite this